# SDR EAE00103

- Difficulty date: April 17, 2003
- Submitted: April 24, 2003
- Operation: General aviation
- Aircraft: N610GA
- Make and model: Lear 35A
- Aircraft serial: 35A073
- Aircraft time: 18,301 hours, 14,336 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607024324
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC PRESSURE WHEN LANDING GEAR WAS EXTENDED. NO BRAKES AVAILABLE UPON LANDING. DRAG CHUTE DEPLOYED TO STOP AIRCRAFT.
